Posted by: Leila | 2008/08/05

Triaphysal - Pregnant or Not

I was using the triaphisal for the last three years but for the month of July i didn' t took them as we are planning to have a baby. My first period was on the 2nd and my cycle is normally 28 days. Do you think that i pregnant ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a period on the 2nd August, then you are not pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Ant | 2008/08/05

Hello ladies-another ex-Triphasil club member.Ur body can do some weird things when going off the pill-and plays gameswith your mind.My last pill 15Jul(when period started)Got another 1-minute period 21Jul.I`m also confused cse my period is only due next week but from yesterday had a pink discharge and today some light bleeding (only when wipes).I really do hope it`s gud news...

I really do hope u 1 of the lucky ones-u cud be.Take a tes!!!Keep us posted

Reply to Ant
Posted by: x | 2008/08/05

Hi Leila it' s very unlikely to be pregnant. Don' t get your hopes up so instead do a test and keep us posted. it will be great if you are though and you will be an extremely lucky person if it happened so soon

Reply to x
Posted by: Lulu | 2008/08/05

Hi Leila

I was also on Triphasil and when I went off the pill my period came back 3 days after my last pill. Your cycle will needs time to adjust. I went from having a 28 day cycle to a 26 day cycle.

I hope this helps. In the meantime no harm in trying a home preg test.

Good Luck.

Reply to Lulu

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.